2018
Том 70
№ 9

All Issues

Kovalenko I. A.

Articles: 4
Article (Ukrainian)

Solvability in generalized functions of boundary problems for general elliptic systems with a parameter and with discontinuous coefficients

Kovalenko I. A., Serdyuk V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 158–163

Article (Ukrainian)

Green's function for general inhomogeneous boundary-value problems for systems that are elliptic in the sense of Douglis-Nirenberg

Kovalenko I. A., Roitberg Ya. A., Sheftel' Z. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 664–668

Article (Ukrainian)

Theorems on isomorphisms for elliptic systems with boundary conditions which are not normal

Kovalenko I. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 373—379

Article (Ukrainian)

Green's function of the general elliptic boundary problem with pseudodifferential boundary conditions

Kovalenko I. A., Roitberg Ya. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 6. - pp.